# SDR MASA200500974

- Difficulty date: November 29, 2005
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 24,733 hours, 21,917 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469D
- Part serial: 0479
- Condition: Warning Message
- Location: Nr 2
- Part time: 2,922 hours, 2,642 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2918 CHA, IDG 2 CAUTION MSG.  MAINTENANCE MEL'D IDG.  REPOSITIONED TO CLT.  MAINTENANCE REMOVED AND REPLACED IDG.
